# SDR UIEA2014062700297

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 111984
- Part serial: 0419
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK FLOW SENSOR HAS AIR LEAK.  REPLACED LT PACK SENSOR IAW AMM 21-52-03.  OPERATIONS CHECKED OK.
